# SDR ASOA2012111602481

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,609 hours, 14,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE.   R & R BATTERY PACK IAW AMM 33-51-17-000-801 AND 35-51-17-400-801. PERFORMED OPS TEST OF THE EMERGENGY POWER SUPPLY UNIT IAW AMM 33-51-17-710-801. OPS CHECKED GOOD.
